# SDR SWAA2023040420948

- Difficulty date: March 26, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 54,899 hours, 36,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY PACK ON L2 DOOR AND PERFORMED OPS CHECK. OPS CHECK GOOD. NO FAULTS;;[02] AUDIT C/W
